Discussions that mention neurontin

Back Problems board


I was on Neurontin and my legs and feet swelled terribly and I was taking 1 300 mg 3x's a day. The Home Health nurse was the one that called my surgeon and told them about my legs and then I had to be slowly weaned off the medicine. A lot of the medication can cause swelling and my Rheumatologist but me on an anti-inflammatory pill and it swelled my legs up also. You just never know about medicine. I would definitely talk to my doctor before I take that much.

Linda
Wow Welcome "another" Virginian! I really think it's our water or something!

The swelling is normal, but there are some things that cause swelling that are not. You need to look for any signs like Diet mentioned, and if so, you need to get seen by your doctor right away. You dont want a blood clot.

I had to have a doppler sonogram done on both of my legs twice in the first few weeks post op. I had a very negative reaction to the neurontin and the Lyrica both.

Did they use BMP on you, which in a bone growth protein and put into the disc space? If so, this is well known to cause swelling in the body including the feet and it varies per person as to how long it takes for this stuff to really get absorbed by the body. So this may be part of your issue as well.

The stockings are annoying as all get out and quite frankly impossible to get on by yourself at this stage, but they really can help control things better for you. And keep those legs elevated.. it's all to the good too.

Hang in there and keep us posted on how you are doing.